Siberian Mathematical Journal

, Volume 16, Issue 1, pp 147–149 | Cite as

Nonlocalness of a class of lattice-orderable associative algebras and rings

  • A. A. Vinogradov
Notes
  • 17 Downloads

Keywords

Associative Algebra 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Maltsev, “Model correspondences,” Izv. Akad. Nauk SSSR, Ser. Matem.,23, 313–336 (1959).Google Scholar
  2. 2.
    V. D. Podderyugin, “A condition of orderability of an arbitrary ring,” Usp. Matem. Nauk,9, No. 4, 211–216 (1964).Google Scholar
  3. 3.
    A. I. Maltsev, “On ordered groups,” Izv. Akad. Nauk SSSR, Ser. Matem.,13, 473–482 (1949).Google Scholar
  4. 4.
    Anat. A. Vinogradov and Andr. A. Vinogradov, “Nonlocalness of lattice-orderable groups,” Algebra i Logika,8, No. 6, 636–639 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • A. A. Vinogradov

There are no affiliations available

Personalised recommendations